MAUDE Adverse Event Report: DEPUY SPINE INC VIPER PRIME CFX XTAB 7X45MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC VIPER PRIME CFX XTAB 7X45MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770345S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp, kwq.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 the patient underwent for a revision procedure for treating lcs (lumbar canal stenosis).During the procedure, when surgeon used a screwhead adjuster, the screwhead of the viper prime came off.Previously, on (b)(6) 2019 a primary procedure (pps; percutaneous pedicle screw fixation) was performed at th12-l4.The revision procedure was completed with a replacement without delay.No further information is available.This complaint involves two (2) devices.This report is for (1) viper prime cfx xtab 7x45mm ti.This report is 1 of 1 for (b)(4).

Brand Name
VIPER PRIME CFX XTAB 7X45MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12077007
Report Number1526439-2021-01316
Device Sequence Number3565386
Product Code NKB
UDI-Device Identifier10705034530185
UDI-Public10705034530185
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770345S
Device Catalogue Number186770345S
Device Lot NumberTBY|EY
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/28/2021
Patient Sequence Number1